A finite element approach to the chaotic motion of geometrically exact rods undergoing in-plane deformations

authored by
C. Sansour, J. Sansour, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
Nonlinear dynamics
Volume
11
Pages
189-212
No. of pages
24
ISSN
0924-090X
Publication date
10.1996
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Control and Systems Engineering, Aerospace Engineering, Ocean Engineering, Mechanical Engineering, Applied Mathematics, Electrical and Electronic Engineering
Electronic version(s)
https://doi.org/10.1007/BF00045001 (Access: Unknown)